# SDR IPXA2022120788769

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 25,503 hours, 15,792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Arming Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAAFTER PARKING SLIDE ARM HANDLE WOULD NOT MOVE TO DISARM POSITIONLUBED SLIDE ARM MECHANISM PER MM 12-22-52-0001 OPS CHECK GOOD PER MM 52-10-30-601
